# SDR NSVA20070246

- Difficulty date: December 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 31,602 hours, 28,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013212
- Part serial: 19094
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ROW 5/6 ARE INOP, 3 CONSECUTIVE.  REPLACED POWER SUPPLY.
